Search Results

There are 4699 results for: content related to: Asymptotically distribution-free methods for the analysis of covariance structures

  1. Robustness of some estimators for the analysis of covariance structures

    British Journal of Mathematical and Statistical Psychology

    Volume 46, Issue 2, November 1993, Pages: 313–338, Susan J. Henly

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1993.tb01019.x

  2. Robust mean and covariance structure analysis

    British Journal of Mathematical and Statistical Psychology

    Volume 51, Issue 1, May 1998, Pages: 63–88, Ke-Hai Yuan and Peter M. Bentler

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1998.tb00667.x

  3. You have free access to this content
    Erratum

    British Journal of Mathematical and Statistical Psychology

    Volume 37, Issue 2, November 1984, Page: 298,

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1984.tb00810.x

  4. Editorial announcement

    British Journal of Mathematical and Statistical Psychology

    Volume 51, Issue 1, May 1998, Page: 62,

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1998.tb00666.x

  5. EDITORIAL ACKNOWLEDGEMENT

    British Journal of Mathematical and Statistical Psychology

    Volume 28, Issue 2, November 1975, Page: i,

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1975.tb00554.x

  6. NOTICE TO SUBSCRIBERS

    British Journal of Mathematical and Statistical Psychology

    Volume 23, Issue 2, November 1970, Page: 225,

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1970.tb00446.x

  7. AN ASYMPTOTICALLY DISTRIBUTION-FREE MULTIPLE COMPARISON METHOD WITH APPLICATION TO THE PROBLEM OF n RANKINGS OF m OBJECTS

    British Journal of Mathematical and Statistical Psychology

    Volume 18, Issue 2, November 1965, Pages: 243–254, Irene Rosenthal and Thomas S. Ferguson

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1965.tb00344.x

  8. A note on computational efficiency in asymptotically distribution-free correlational models

    British Journal of Mathematical and Statistical Psychology

    Volume 38, Issue 1, May 1985, Pages: 112–115, Ab Mooijaart

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1985.tb00819.x

  9. Normal theory based test statistics in structural equation modelling

    British Journal of Mathematical and Statistical Psychology

    Volume 51, Issue 2, November 1998, Pages: 289–309, Ke-Hai Yuan and Peter M. Bentler

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1998.tb00682.x

  10. The weight matrix in asymptotic distribution-free methods

    British Journal of Mathematical and Statistical Psychology

    Volume 38, Issue 2, November 1985, Pages: 190–196, Ab Mooijaart and P. M. Bentler

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1985.tb00833.x

  11. Two-level analysis of covariance structures for unbalanced designs with small level-one samples

    British Journal of Mathematical and Statistical Psychology

    Volume 45, Issue 1, May 1992, Pages: 109–123, Sik-Yum Lee and Wai-Yin Poon

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1992.tb00980.x

  12. A comparison of some methodologies for the factor analysis of non-normal Likert variables

    British Journal of Mathematical and Statistical Psychology

    Volume 38, Issue 2, November 1985, Pages: 171–189, Bengt Muthén and David Kaplan

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1985.tb00832.x

  13. A fit index for covariance structure models under arbitrary GLS estimation

    British Journal of Mathematical and Statistical Psychology

    Volume 38, Issue 2, November 1985, Pages: 197–201, J. S. Tanaka and G. J. Huba

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1985.tb00834.x

  14. Annotated bibliography of structural equation modelling: Technical work

    British Journal of Mathematical and Statistical Psychology

    Volume 44, Issue 1, May 1991, Pages: 93–152, James T. Austin and Lee M. Wolfle

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1991.tb00952.x

  15. A GENERALIZED NON-PARAMETRIC ANALYSIS OF VARIANCE PROGRAM

    British Journal of Mathematical and Statistical Psychology

    Volume 25, Issue 1, May 1972, Page: 128, James J. Roberge

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1972.tb00484.x

  16. You have free access to this content
    Erratum

    British Journal of Mathematical and Statistical Psychology

    Volume 35, Issue 2, November 1982, Page: 245,

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1982.tb00658.x

  17. Comments on D. J. Bartholomew, Foundations of factor analysis: some practical implications

    British Journal of Mathematical and Statistical Psychology

    Volume 38, Issue 2, November 1985, Pages: 132–133, M. W. Browne

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1985.tb00826.x

  18. Editorial acknowledgement

    British Journal of Mathematical and Statistical Psychology

    Volume 39, Issue 2, November 1986, Page: 234,

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1986.tb00862.x

  19. You have free access to this content
    ERRATA

    British Journal of Statistical Psychology

    Volume 8, Issue 1, May 1955, Page: 27, Alan Stuart

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1955.tb00158.x

  20. Editorial acknowledgement

    British Journal of Mathematical and Statistical Psychology

    Volume 30, Issue 2, November 1977, Page: 243,

    Article first published online : 4 AUG 2011, DOI: 10.1111/j.2044-8317.1977.tb00747.x